Conformal vector fields on Finsler square metrics

  • Rajeshwari M R Kuvempu University
  • Narasimhamurthy S K Kuvempu University
  • Roopa M K
Keywords: Finsler metric, Conformal vector field, Square metric, Flag curvature, Sectional curvature


Abstract: In this paper, we characterise the conformal vector fields on square metric. Further, we obtain the explicit expressions of conformal vector fields on a square metric of weakly isotropic flag curvature with the condition that b=|β|α is constant.

How to Cite
M R, R., S K, N., & M K, R. (2020). Conformal vector fields on Finsler square metrics. Gulf Journal of Mathematics, 9(2), 10-20. Retrieved from